MathSciNet Relay Station
MathSciNet bibliographic data
MR472813 (57 #12503) 14B05 (32C40)
Yau, Stephen Shing Toung The signature of smoothings of higher dimensional singularities. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1313–1315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement